# SDR UPS205123

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Act Connector
- Condition: Dirty
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, TAIL SKID WOULD NOT RETRACT.  RECYCLED GEAR, TAIL SKIRT THEN CAME UP.  CLEANED CONNECTION ON TAIL SKID ACTUATOR, CHECK OK IAW 32-71-01 PAGE 501.
